# SDR DL72S020374

- Difficulty date: March 26, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 63,631 hours, 42,647 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SPAR STIFFENER CRACKED NR 4 SLAT INBOARD TRACK.  REPLACED SPAR STIFFENER.
